How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

help me please,i take 70 mg of anafranil in divided doses

Customer Question

help me please,i take 70 mg of anafranil in divided doses every day and have done for years.I have managed to wean down to 70mg from 100mg.I have been having realy bad bouts of mood swings,very depressed then ok,anxiety attacks,and crying a lot.I have noticed that when it comes time to get my next prescription i have a weeks worth of tablets still left over.I am missing doses without realising its been happening a lot recently.Do u think my problems are because i am missing doses i need help im scared.My head feels heavy and bad head aches and zapping feelings too i hope u write me back many thanks sharon
Submitted: 7 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 7 years ago.
Hello Sharon:

Yes, I think your symptoms are due to missing doses. Anafranil is a tricyclic antidepressant and each dosage should be taken at the recommended time and date. I am wondering why you are trying to reduce the dosage from 100mg to 70 mg?

My recommendation is to take the 100 mg dose every day and see if your symptoms improve, as they most certainly should. Keep a check list for each dose or use two of those pill containers; one for AM and one for PM so you don't miss any doses.

I feel confident you will be feeling much better when you do this.

Warmest regards,

Related Mental Health Questions